# SDR DLL15971769

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Condition: Cracked
- Location: Lt Mlg
- Component: 1642699101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR RETRACT PIN LUG CRACKED (P/N 1642699-101), (S/N 176A).  REPLACED PIN.
